I am really sorry to do a post like this, asking about possible symptoms, but I am going mad with worry.
The symptoms I have are shaking, twitching of hands in particular, so much that it is hard to type and write. Very tired all the time, sleeping 12 hours at night, and day time snooze. Head feels a bit foggy, and keep forgetting what I'm doing. It is so annoying.
I also have bipolar, and they said I might just have these things due to meds, but haven't changed my meds for a good year or so.
Other things I have noticed, spotty skin on face, shoulders, forehead etc. Stiff neck and shoulders in bed, which wakes me up.
Again sorry for being a pain.
Thanks in advance xxx
Some meds can cause parkinsonians symptons. There are brochure type information on these subjects on this site.
I was diagnosed with bipolar about 30 years ago and only take meds when the nasty depression sets in. So I knew when the symptons were different when they set in, they were something new. Unfortunately although I saw psychiatrist who backed me up and said and reported to my gp that this was neurological, it took a long time to get to the right people for diagnosis. And since the idiopathic parkinsons has been ruled out by datscan, they are now trying to decide which parkinsonians it is so am still not there.
Keep a diary of symptoms, there are some suggestions on this website on the leaflet bit on what sort of things to keep a note of and keep trying to communicate with your drs involved in your healthcare. Hopefully your mind will be set at ease. Worry and stress will only make symptoms worse am afraid. Have you learned some relaxation exercises to help with that?
Sorry can't help much more.
Please don't apologise for posting; we're here to help.
If you're worried about symptoms, please make sure to speak to your doctor about this.
You're also more than welcome to ring our helpline for advice. Our trained advisers (including Parkinson's nurses) can be reached on 0808 800 0303 (Monday-Friday: 9am-7pm, Saturday: 10am-2pm).
Ilona (Moderation Team).